# SDR AALA201701139002

- Difficulty date: January 9, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 67,755 hours, 25,505 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Controller
- Part number: 3004200000501
- Part serial: 2822
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL TRANSFER VALVE NR 1 CIRCUIT BREAKER TRIPPED ON OVERHEAD PANEL WITH ASSOCIATED RIGHT OUTER WING TRANSFER BAR AMBER INICATION.  MID POINT BREAKER WILL NOT RESET.  REPLACED THE NR 2 FUEL CONTROLLER IAW AMM 28-42-34.
